# SDR HALA2012080400191

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 78,436 hours, 33,118 cycles
- Engine: Ge CF680A2
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FIRE LOOP NR 2, MESSAGE DISPLAYED ON CLIMB OUT FROM 8000'-16000'.  WENT OUT ON IT'S OWN.  ALL OTHER INDICATIONS NORMAL.  TROUBLESHOOTING FOUND TWO CLAMPS ON INTERMEDIATE BLEED AIR DUCT AND CHECK VALVE LOOSE.  ALSO FOUND ONE CLAMP ON TURBINE CASE COOLING SUPPLY DUCT LOOSE IN CLOSE PROXIMITY TO A FIRE LOOP SEGMENT.  BACK PRESSURED BLEED AIR SYS WITH APU AIR. NO LEAKS NOTED.  FIRE WARNING TEST IAW MM 26-11-00, NO FAULTS NOTED.
